# SDR AUS20011405

- Difficulty date: November 26, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE INTERNAL FAILURE. INITIAL REPORTS INDICATE POWER TURBINE BLADE FAILURE.
